# SDR ASAA2013061795426

- Difficulty date: June 17, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6568906501
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VENT ON APU ACCESS DOOR HAS CHAFED AREA.  ACFT GROUNDED.  WELDED PERMANENT REPAIR ON LOWER VENT ON APU ACCES DOOR IAW EA 400-52, EA-10581.
